# SDR CA070119010

- Difficulty date: January 16, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna TU206G
- Aircraft time: 1,779 hours
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C402
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 12220052
- Condition: Failed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF LOWER OB SKIN, EDGE DISTANCE OF RIVETS THROUGH LOWER FLANGE LESS THAN MINIMUM ALLOWED IN 32 PLACES FROM STAT. 100.0 TO STAT. 154.00  REPLACEMENT OF PARTS REQUIRED TO REPAIR PROBLEM. (TC NR 20070119010)
